Search results

Showing 1-10 of 76 results

Select/deselect all
  • Export citations

Homology theories of functors

Demers, L.
Illinois Journal of Mathematics Volume 15, Number 3 (September 1971), 362-376.

Journal article

Terminal $p$-groups

Evens, Leonard
Illinois Journal of Mathematics Volume 12, Number 4 (December 1968), 682-699.

Journal article

On quasi projectives

Wu, L. E. T. and Jans, J. P.
Illinois Journal of Mathematics Volume 11, Number 3 (September 1967), 439-448.

Journal article
Select/deselect all